# SDR AALA20120508013

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 68,290 hours, 24,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST SWITCH AT LEFT NUMBER 1 FLIGHT ATTENDANT PANEL INTERMITTANT.  REPLACED EMERGENCY TEST SWITCH AT LEFT NUMBER 1 FLIGHT ATTENDANT PANEL.  OPS CHECK NORMAL.
